# SDR VNAA2010031200005

- Difficulty date: March 8, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 13,680 hours, 14,215 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 1002359
- Part serial: 09183321
- Condition: Blown
- Location: Rt Mlg
- Part time: 103 hours, 125 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW FOUND THE RT INBOARD MLG TIRE SHREDDED AND THE RT INBOARD FLAP ASSEMBLY DAMAGED.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE RT INBOARD MLG WHEEL / TIRE ASSEMBLY, THE RT INBOARD FLAP ASSEMBLY, A PROXIMITY SENSOR AND A CONDUIT ASSEMBLY.  MAINTENANCE REPAIRED A DENT ON THE RT FUSELAGE AND DAMAGE TO THE FLAP STUB FAIRING.  CHECKS WERE PERFORMED BY MAINTENANCE.  ALL WORK WAS ACCOMPLISHED USING AIRCRAFT MAINTENANCE MANUALS AND REO’S.  AIRCRAFT WAS RELEASED FOR SERVICE.
